Lovenox effect on inr

Common Questions and Answers about Lovenox effect on inr

lovenox

The home cAre nurse just cAlled, my <span style = 'background-color: #dae8f4'>INR</span> is 4.8 !!! It hAs been 1.5, 1.8, 2.4, 2.8.....then I hAd to go on the medrol dose pAk (steroids) for A severe rAsh I developed from tAking niferex forte (we think this is whAt the rAsh is from) . Niferex forte is A vitAmin cApsule with vitAmin c, b12, folic Acid And iron. They stArted me on this becAuse my H&Amp;H (hemAglobin And hemAtocrit). RAsh is itching like crAzy, whAt to do? I hope I don't go into AtriAl fib.
WhAt long tern effect hAs <sp<span style = 'background-color: #dae8f4'>A</span>n style = 'b<span style = 'background-color: #dae8f4'>A</span>ckground-color: #d<span style = 'background-color: #dae8f4'>A</span>e8f4'>LOVENOX</sp<span style = 'background-color: #dae8f4'>A</span>n> overdose hAve on kidney. PAtient hAs renAl fAilure short time After hAving been Adminisered double 150 mg dose of An style = 'bAckground-color: #dAe8f4'>LOVENOXAn>? INR wAs 18.1 After dose.
They kept me in the hospitAl for 2 dAys And I wAs told thAt becAuse they were over loAded And needed my bed thAt I could be treAted At home on <sp<span style = 'background-color: #dae8f4'>A</span>n style = 'b<span style = 'background-color: #dae8f4'>A</span>ckground-color: #d<span style = 'background-color: #dae8f4'>A</span>e8f4'>LOVENOX</sp<span style = 'background-color: #dae8f4'>A</span>n>. First of All I hAd never heArd of <sp<span style = 'background-color: #dae8f4'>A</span>n style = 'b<span style = 'background-color: #dae8f4'>A</span>ckground-color: #d<span style = 'background-color: #dae8f4'>A</span>e8f4'>LOVENOX</sp<span style = 'background-color: #dae8f4'>A</span>n> And did not know how expensive this drug wAs. With my insurAnce And secondAry insurAnce At thAt time, the medicine wAs running me for 1 week $157.00. I cAlled my husbAnd And he cAlled our fAmily physiciAn. He told me to get home As fAst As I could, but do not fly.
I'm posting this comment in reply to the question regArding heAdAches/CoumAdin. It is listed As A side effect you should report to your doctor. I hAve suffered with migrAines for yeArs. I tAke Anti seizure medicAtion &Amp; hAd greAtly reduced them to just 2 A month from Almost dAily. After knee surgery in lAte MArch 2013, I developed DVT And wAs put on hepArin &Amp; then wArfArin. I Am monitored &Amp; kept in INR rAnge of 2-3.
But historicAlly I hAve went from 5.8 <span style = 'background-color: #dae8f4'>INR</span> to 1.7 without chAnging Anything. This went on for months but I Am not sure why I hAve stAbilized. The MD still wAnts me to get A lAb drAw every two weeks becAuse I wAs so lAbile. Time will tell And As with everything else thAt hAs gone wrong, I simply hAve to Accept it And move on best As I cAn.
I hAve only been on YAsmin for 4 months, And this is the only possible Answer the doctors hAve As to whAt cAused the blood clots. I just got out of the hospitAl After 8 dAys... And I Am now tAking CoumAdin And giving myself injections of An style = 'bAckground-color: #dAe8f4'>LOVENOXAn>... both of which Are blood thinners. Let me tell you, its been no picnic. I will be on CoumAdin (which is A very dAngerous drug.. rAt poison to be exAct) for the next 9 months, And I Am no longer Able to tAke Any form of hormones..
hospitAl And wAs sent home on <sp<span style = 'background-color: #dae8f4'>A</span>n style = 'b<span style = 'background-color: #dae8f4'>A</span>ckground-color: #d<span style = 'background-color: #dae8f4'>A</span>e8f4'>LOVENOX</sp<span style = 'background-color: #dae8f4'>A</span>n> shots until coumAdin level got Above 2(<span style = 'background-color: #dae8f4'>INR</span>). In the hopspitAl I found out I Am fActor v Leiden (clotting tendency) And wAs immediAtly tAken off birth control pills. I hAve A 4 yeAr old And A 1 yeAr old thAt I delivered viA c- section And feel blessed And Also suprised i never clotted during pregnAncy or After AbdominAl surgery. I hAve not been told I cAn't hAve more kids, however I would hAve to switch from coumAdin to An style = 'bAckground-color: #dAe8f4'>LOVENOXAn> injections.
Otherwise one must be on WArfArin (MArevAn) so thAt <span style = 'background-color: #dae8f4'>INR</span> is on the therApeutic level At leAst for three weeks. At All times of my AF, I hAve hAd INR on the therApeutic level (2-3) soon And mAinteined it there for All the AF time (And A few extrA months). At the meAntime I hAve used "children's Aspirin). Is it good to keep people with AF for too long times? Why do doctors not study cAuses of AF? I myself hAve suggested eg. dehydrAtion, infections And hyperpArAthyroidism for cAuses of AF.
ProbAbly I re-injured the old spot, or it hAd never completely heAled. I'm now on <sp<span style = 'background-color: #dae8f4'>A</span>n style = 'b<span style = 'background-color: #dae8f4'>A</span>ckground-color: #d<span style = 'background-color: #dae8f4'>A</span>e8f4'>LOVENOX</sp<span style = 'background-color: #dae8f4'>A</span>n>/stArting coumAdin. Luckily no neuro defecits either time. I, too, Am frustrAted by the lAck of informAtion on how to live with this scAry diAgnosis. I Am A physiciAn And hAve seArched the medicAl literAture. My doctor simply sAid Avoid exertion, but she hAs no ideA for how long, to whAt extent, etc. I'm AlreAdy getting very depressed.
I remember hAving some chest Ache when my PSVT went on for A longer period of time (sAy - 45 mins. At 190 bpm). I felt tired At the time of the tAchy but once it popped bAck to A normAl rhythm, I felt fine And reAdy to go. I've hAd 3 AblAtions now And Although I still hAve PSVT it rArely lAsts long, At most 15 minutes And rArely goes over 150. The shorter bursts mAy pop up to 180. My doctor is now trying to get me onto meds which I don't wAnt. She sAid I'm still hAving PSVT And Am symptomAtic.
Hi, I've been in the MS forum for severAl months And find it A source of Advice And inspirAtion but it's nice to hAve the support of people who like myself Are undiAgnosed As yet, I'm currently in the ''possible MS but it might be something else'' cAtegory At present And my neuro hAs climbed on thAt big fence And stAying there for the time being, he put me on cArbAmAzApine for symptoms to which I hAve hAd side effects on the low dose, however, I leArned this morning he wAnts me to stAy on th
MedHelp Health Answers